# SDR NSVA200600159

- Difficulty date: September 26, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 22,428 hours, 32,975 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Power Lever
- Condition: Out Of Adjust
- Location: Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PROP AUTOFEATHERED INFLIGHT DURING APPROACH TO LANDING UPON MOVING PROPS FULL FORWARD.  PERFORMED ENGINE RUNS IAW 71-00-00, 3/4 KNOB SPLIT WITH TEST SWITCH ON 1500 RPM, 1800 FT.  ADJUSTED POWER LEVERS IAW 76-10-00.  NO OTHER DEFECTS NOTED, OPS CHECK GOOD.
